# SDR ASAA0140021

- Difficulty date: February 8, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813101
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND CORROSION OUT OF LIMITS ON SEAT TRACK FROM BS 360-480 AND RBL 24.75 AND WBL 208.  REPAIRED IAW SRM.  (M)
